# SDR UALA2011020400596

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BUTT JOINT AFT CARGO STA 1400 AT LBL 3 BETWEEN STRINGER 29L AND RBL 2.5 OTBD OF STRINGER 30.   BUTT JOINT AT AFT CARGO STA 1400 AT LBL 3 BETWEEN STRINGER 29L AND RBL 2.5 OTBD OF STRINGER 30 HAD CORROSION AND WAS REPAIRED IAW EVA 80534.
